# SDR 05FDEA04195

- Difficulty date: December 9, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,682 hours, 9,072 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P TO F, ACCIDENTAL DAMAGE LOWER AFT RUDDER.  DURING BRAKE SYSTEM BLEED PROCURE WITH HYD PRESSURE AND LOCK PINS IMPROPERLY INSTALLED AN ERRONEOUS MANEUVER OF THE RUDDER PEDALS CAUSED SUDDEN MOVEMENT OF THE RUDDER TOUCHED THE WORK STAND PLATFORMS.  THE DAMAGE CONSIST OF -2EA CRACK ON LT SIDE APPROX 1.5 X 0.355 INCH, T/E 1, .5 X 0.625 INCH, 1EA DENT OF RT SIDE SKIN 1.8 X 11 INCH.  REMOVED RUDDER ACCOMPLISHED DVI HINGE, BRACKETS ROD END, FITTING ECC NOT FOUND DEFECT.  REPAIRED SKIN LT, RT SIDE FOR SRM 55-10-01 FIG 2.  REPAIRED T/E COVER FOR SRM 55-30-00 FIG 1.  INSTALLED LOWER AFT RUDDER IAW MM 27-20-20-4.
